Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Bienvenu, L, Patey, L and Shafer, P orcid.org/0000-0001-5386-9218 (2017) On the logical strengths of partial solutions to mathematical problems. Transactions of the London Mathematical Society, 4 (1). pp. 30-71. ISSN 2052-4986

Bienvenu, L, Holzl, R, Porter, CP et al. (1 more author) (2017) Randomness and semimeasures. Notre Dame Journal of Formal Logic, 58 (3). pp. 301-328. ISSN 0029-4527

This list was generated on Sat Oct 12 23:42:44 2019 BST.